# SDR CALA2017040800925

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 74,271 hours, 28,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5348019320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LAV E XHAUST VENT OUTLET CUTOUT. REMOVED CORRODED LAV EXHAUST VENT OUTTER REINFORCEMENT PLATE IAW SRM 51-72-11. INSTALLED NEW LAV EXHAUST VENT OUTLET REINFOR CEMENT PLATE IAW SRM 51-72-11.
